# SDR SIMA2019122309007

- Difficulty date: December 9, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 21,625 hours, 16,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS A CRACK ON THE AFT ANGLE, ON PREVIOUS REPAIR-C/A-REPAIRED AFT DRAG ANGLE IAW SRM 52-11-04-201-002-A01.
